# SDR 2012FA0000043

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: General aviation
- Aircraft: N6345B
- Make and model: Cessna 172S
- Aircraft serial: 10834
- Aircraft time: 2,634 hours
- Engine: Lyc IO360L2A
- Engine time: 6,200 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Arm
- Condition: Detached
- Location: Fuel Pump
- Part time: 249 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LOST FUEL PRESSURE IN FLIGHT.  FOUND FUEL PUMP ARM DETACHED FROM PUMP DIAPHRAGM.
